This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
Cube-Type Algebraic Attacks on Wireless Encryption Protocols
October 2009 (vol. 42 no. 10)
pp. 103-105
Nikolaos Petrakos, Hellenic Navy
George W. Dinolt, Naval Postgraduate School
James Bret Michael, Naval Postgraduate School
Pantelimon Stanica, Naval Postgraduate School
Formally evaluating the strengths of a given cryptosystem will ensure that no flaws have crept into the application.
Index Terms:
Cube-type algebraic attacks, Wireless-encryption protocols, Linear-feedback shift registers, Security
Citation:
Nikolaos Petrakos, George W. Dinolt, James Bret Michael, Pantelimon Stanica, "Cube-Type Algebraic Attacks on Wireless Encryption Protocols," Computer, vol. 42, no. 10, pp. 103-105, Oct. 2009, doi:10.1109/MC.2009.318
Usage of this product signifies your acceptance of the Terms of Use.